Kodai Mathematical Journal

On the complex oscillation of nonhomogeneous linear differential equations with meromorphic coefficients

Zong Xuan Chen and Shi An Gao

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 15, Number 1 (1992), 65-78.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138039527

Digital Object Identifier
doi:10.2996/kmj/1138039527

Mathematical Reviews number (MathSciNet)
MR1156890

Zentralblatt MATH identifier
0757.34007

Subjects
Primary: 34A20
Secondary: 30D35: Distribution of values, Nevanlinna theory

Citation

Chen, Zong Xuan; Gao, Shi An. On the complex oscillation of nonhomogeneous linear differential equations with meromorphic coefficients. Kodai Math. J. 15 (1992), no. 1, 65--78. doi:10.2996/kmj/1138039527. https://projecteuclid.org/euclid.kmj/1138039527


Export citation

References

  • [1] G. FRANK AND S. HELLERSTEIN, On the meromorphic solutions of non-homogeneous linear differential equations with polynomial coefficients, Proc London Math Soc (3), 53 (1986), 407-428.
  • [2] GAOSHI-AN, On the complex oscillation of solutions of non-homogeneous linear differential equations with polynomial coefficients, Comment. Math. Univ. Sancti Pauli, 38 (1989), No. 1, 11-20.
  • [3] W. HAYMAN, Meromorphic Functions, Clarendon Press, Oxford, 1964
  • [4] HE YU-ZAN AND XIAO XIU-ZHI, Algebroid Functions and Ordinary Differentia Equations, Science Press, 1988 (in Chinese).
  • [5] I. LAINE, A note on the complex oscillation theory of non-homogeneous linea differential equations, to appear in Comment. Math. Univ. Sancti Pauli.
  • [6] G. VALIRON, Lectures on the general theory of integral functions, Clelsea, Ne York, 1949.
  • [7] G. VALIRON, Functions analytiques, Presses Universitaires de France, Paris, 1954